I currently have been on finasteride, 1mg, for 8 months with good results, although I do have a problem with gynecomastia(glandular) as I have gotten it excised twice before and unfortunatly It’s flaring up again. I did have this before I was on propecia. Im just afraid that the doctor will stop the propecia If I tell him its flaring up again and I dont want to stop using It. What should I do? Thank you in advance for your respected opinion
You can talk to your doctor about reducing the dose to 1/2 or 1/4 of a Propecia pill, but since you had gynecomastia twice before taking it, I’d wonder if this round of gynecomastia is even related to the medication. Be open and honest with your doctor, and if he decides to take you off Propecia, explain your case.
Do you have a hormonal imbalance or something that might be causing this? I’d also discuss the other causes of gynecomastia with your doctor.